# SDR HALA2021113000177

- Difficulty date: November 29, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N228HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09274
- Aircraft time: 4,218 hours, 894 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Chip Detector
- Condition: Abnormal
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ENG #2 OIL CHIP DETECTED ECAM // PERFORMED TSM 79-35-00-810-A. NO DEBRIS FOUND ON MAGNETIC CHIP COLLECTORES, REF AMM 79-00-00-281-802. REMOVED AND REPLACED ENG#2 OIL FILTER, REF AMM 79-00-00-210-809. PERFORMED ENG #2 IDLE RUN AND LEAK CHECK GOOD. FAULT CLEARED.
